MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT

Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT
Catalog Number MDS9410
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "product no longer holding air when using.Product will deflate and not take accurate blood pressure reading.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline handheld aneroid that was not giving accurate readings during use, and that the device was not "holding air" preventing the ability to obtain a blood pressure reading; the customer reported that they were able to use an alternate device to obtain a measurement, and no injury occurred.Medline received one medline handheld aneroid in used condition, tried to inflate the sample but it rapidly deflated, failing to hold any air inside the bladder, then removed the bladder from the cuff and confirmed that it had a tear along the seam at the opposite side of the tubing.The complaint was confirmed; the sample did not work as intended, and the cause code description was comp./part defective, broke.Division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HANDHELD,PREMIER,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50771474
Report Number1417592-2026-40304
Device Sequence Number15808606
Product Code DXQ
UDI-Device Identifier00080196773193
UDI-Public00080196773193
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9410
Device Lot Number65124100002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/13/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown